# SDR A6WA200940210

- Difficulty date: March 16, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 133218-23 FWD PRESSURE BULKHEAD AT FS202.75 FOUND CRACKED AT PARKING BRAKE LOCATION.  CUTOUT PERFORMED ON CRACKED PORTION OF FWD BULKHEAD, EDDY CURRENT PERFORMED ON CUTOUT IAW REO 601R-53-11-563.  REPAIR PERFORMED IAW REO601R-53-11-563.  (K)
